# SDR UIEA2018090401887

- Difficulty date: August 31, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 86,693 hours, 18,419 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Not Reported
- Condition: Malfunctioned
- Location: Cockpit Temp
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT DECK TEMP AUTO FUNCTION INOP. TRANSFERED TO MDDR 98797 IAW DDG 21-61-02-03 PLACARD INSTALLED.
